# SDR PCAA0205056

- Difficulty date: May 12, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,583 hours, 36,579 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Circuit Card
- Part number: 82210040001
- Part serial: 98414
- Condition: Burned
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLIGHT# 3581 BUF-BDL. CREW REPORTED FIRE AND SMOKE FROM FLIGHT TAXI SWITCH. MAINTENANCE FOUND AUTOPILOT DISENGAGE CIRCUIT CARD BURNT DUE TO FAULTY RESISTOR. AUTOPILOT DISCONNECT CIRCUIT BOARD REPLACED. OPERATIONAL CHECK GOOD. WIRING IN SURROUNDING AREA INSPECTED. NO DEFECTS FOUND. AIRCRAFT RETURNED TO SERVICE.
